| Title:
|
A formal series solution of the one-dimensional Schrödinger equation (English) |
| Author:
|
Schimming, Rainer |
| Language:
|
English |
| Journal:
|
Archivum Mathematicum |
| ISSN:
|
0044-8753 (print) |
| ISSN:
|
1212-5059 (online) |
| Volume:
|
27 |
| Issue:
|
1 |
| Year:
|
1991 |
| Pages:
|
85-93 |
| . |
| Category:
|
math |
| . |
| MSC:
|
34A05 |
| MSC:
|
34A25 |
| MSC:
|
34A45 |
| MSC:
|
34E05 |
| MSC:
|
34L40 |
| idZBL:
|
Zbl 0756.34009 |
| idMR:
|
MR1189645 |
| . |
| Date available:
|
2008-06-06T06:22:54Z |
| Last updated:
|
2012-05-09 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/107407 |
| . |
| Reference:
|
[1] M. Adleг, J. Moser: On a Class of Polynomials Connected with the Korteweg-de Vries Equation.Commun. math. Phys. 61 (1978), 1-30. MR 0501106 |
| Reference:
|
[2] J. L. Burchnall, T. W. Chaundy: A set of differential equations which can be solved by polynomials.Proc. London Math. Soc. 30 (1929-30), 401-414. |
| Reference:
|
[3] J. Hadamard: Lectures on Cauchy's Problem.Yale University Press, New Haven, 1923. |
| Reference:
|
[4] J. E. Lagnese: A New Differential Operator of the Pure Wave Type.J. Diff. Equ. 1 (1965), 171-187. Zbl 0134.31102, MR 0206504 |
| Reference:
|
[5] J. E. Lagnese: The Structure of a Class of Huygens' Operators.J. Math. Mech. 18 (1969), 1195-1201. Zbl 0185.18602, MR 0243204 |
| Reference:
|
[6] R. Schimming: Korteweg-de Vries-Hierarchie und Huygenssches Prinzip.Dresdener Seminar zuг Theoretischen Physik Nr. 26, 1986. |
| Reference:
|
[7] R. Schimming: An explicit expression for the Korteweg-de Vries hierarchy.Zeitschrift f. Аnalysis u. ihre Аnw. 7 (1988), 203-214. Zbl 0659.35089, MR 0951118 |
| . |